胡太忠
Click:
The Founding Time:..
The Last Update Time:..
· Scan attention
·Paper Publications
- [41] Asset proportions in optimal portfolios with default risks, Insurance: Mathematics and Economics, 2008, 43(2): 223-226.
- [42] Dependence properties of order statistics, Journal of Statistical Planning and Inference, 2008, 138(7): 2214-2222.
- [43] Optimal allocation of policy limits and deductibles under distortion risk measures, Insurance: Mathematics and Economics, 2009, 44(3): 409-414.
- [44] A note on reversed hazard rate of order statistics and record values, Journal of Statistical Planning and Inference, 2009, 139(4): 1257-1265.
- [45] Optimal allocation of active redundancies in r-out-of-n systems, Journal of Statistical Planning and Inference, 2009, 139(10): 3733-3737.
- [46] Some new results on multivariate dispersive ordering of generalized order statistics, Journal of Multivariate Analysis, 2010, 101(4): 964-970.
- [47] Conditional ordering of order statistics, Journal of Multivariate Analysis, 2010, 101(3): 640-644.
- [48] Stochastic properties of INID progressively type-II censored order statistics, Journal of Multivariate Analysis, 2010, 101(6): 1493-1500.
- [49] On hazard rate ordering of the sums of heterogeneous geometric random variables, Journal of Multivariate Analysis, 2010, 101(1): 44-51.
- [50] A new proof of Cheung’s characterization of comonotonicity, Insurance: Mathematics and Economics, 2011, 48(2): 214-216.